4 doctors weighed in:
Could heart palpitations be connected to asthma?
4 doctors weighed in

Dr. Steven Machtinger
Internal Medicine - Allergy & Immunology
2 doctors agree
In brief: Med side-effect
The most common reason for palpitations with asthma is increased heart stimulation by excessive use of bronchodilators like albuterol or theophylline.
People with asthma often rely more on these reliever drugs than they should. Routine use of controller medications does not cause palpitations reducing the need to use reliever drugs. Palpitations can also occur from lack of oxygen in severe asthma.

In brief: Med side-effect
The most common reason for palpitations with asthma is increased heart stimulation by excessive use of bronchodilators like albuterol or theophylline.
People with asthma often rely more on these reliever drugs than they should. Routine use of controller medications does not cause palpitations reducing the need to use reliever drugs. Palpitations can also occur from lack of oxygen in severe asthma.
Dr. Steven Machtinger
Dr. Steven Machtinger
Thank
Dr. Aaron Milstone
Internal Medicine - Pulmonology
In brief: Not Typically
Ashma is usually not associated with palpitations but many medications used to treat asthma can case irregular heart beat or palpitations.

In brief: Not Typically
Ashma is usually not associated with palpitations but many medications used to treat asthma can case irregular heart beat or palpitations.
Dr. Aaron Milstone
Dr. Aaron Milstone
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors